American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Fabio Santos and Bruno Scardua. Stability of complex foliations transverse to fibrations. Proc. Amer. Math. Soc. 140 (2012) 3083-3090.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan Bowden. The homology of surface diffeomorphism groups and a question of Morita. Proc. Amer. Math. Soc. 140 (2012) 2543-2549.
Abstract, references, and article information   
View Article: PDF

[3] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Solomon M. Jekel. A spectral sequence for pseudogroups on ${\bf R}$ . Trans. Amer. Math. Soc. 333 (1992) 741-749. MR 1066445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Demetrio Domínguez. On the linear independence of certain cohomology classes in the classifying space for subfoliations . Trans. Amer. Math. Soc. 329 (1992) 221-232. MR 1024769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Y. H. Pang. Basic dual homotopy invariants of Riemannian foliations . Trans. Amer. Math. Soc. 322 (1990) 189-199. MR 1010888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lisa R. Goldberg. $k$-flat structures and exotic characteristic classes . Trans. Amer. Math. Soc. 306 (1988) 433-453. MR 933300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Greenberg. Classifying spaces for foliations with isolated singularities . Trans. Amer. Math. Soc. 304 (1987) 417-429. MR 906823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chal Benson and David B. Ellis. Characteristic classes of transversely homogeneous foliations . Trans. Amer. Math. Soc. 289 (1985) 849-859. MR 784016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Solomon M. Jekel. Some weak equivalences for classifying spaces . Proc. Amer. Math. Soc. 90 (1984) 469-476. MR 728371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ira Moskowitz. Nonvanishing local cohomology classes . Trans. Amer. Math. Soc. 286 (1984) 831-837. MR 760990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Brooks and William Goldman. The Godbillon-Vey invariant of a transversely homogeneous foliation . Trans. Amer. Math. Soc. 286 (1984) 651-664. MR 760978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Javier Bracho. Haefliger structures and linear homotopy . Trans. Amer. Math. Soc. 282 (1984) 529-538. MR 732104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information   
View Article: PDF

[15] Steven Hurder. On the homotopy and cohomology of the classifying space of Riemannian foliations . Proc. Amer. Math. Soc. 81 (1981) 485-489. MR 597668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1